Skip to main content

Lateral variance of implanted ions

Ashworth, D.G., Oven, Robert, Bowyer, M.D.J. (1991) Lateral variance of implanted ions. Electronics Letters, 27 (16). pp. 1402-1403. ISSN 0013-5194. (doi:10.1049/el:19910880) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1049/el:19910880

Abstract

A quadratic model is presented whereby the depth-dependent lateral variance of ions implanted into amorphous targets may be estimated from a knowledge of the first seven moments of the distribution. The authors compare their results, and those derived using a perturbation approach of Lorenz et al., (1989) against high resolution Monte-Carlo data.

Item Type: Article
DOI/Identification number: 10.1049/el:19910880
Subjects: T Technology
Divisions: Faculties > Sciences > School of Engineering and Digital Arts
Faculties > Sciences > School of Engineering and Digital Arts > Broadband & Wireless Communications
Depositing User: Tina Thompson
Date Deposited: 25 Mar 2014 11:38 UTC
Last Modified: 25 Jan 2020 04:05 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/38900 (The current URI for this page, for reference purposes)
Oven, Robert: https://orcid.org/0000-0002-8517-3634
  • Depositors only (login required):